Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Insomnia and worse pain (Lyrica)H
#1
Holy cow, things get more strange every time they try something new with me. I am guessing that the glaze over my eyes is from lyrica since i never had it before. i cant read the T.V. Cable gude, it is all a blur. The sweling in my hands is making them burn even more...I have only taken them for 2 days now, and my insomnia is wacked. I seriously feel like it is morning time and want to run a marthon~

Anyne else have any of these effects? It has taken me 10 mnutes with magnifying glass to type this & still can't see. srry id spllng is wrong.

I am calling Dr. later today and quiting this crazy drug. I do have drug senstvity with narcotics..
Live, Laugh, Love ~
 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
Exclamation Do I have to Continue PT if its making my pain worse ? Gabriel's My Angel 7 2,195 01-26-2018, 05:16 PM
Last Post: 1171
  Surgery made injury worse! CA_bunk_Hand 1 4,184 06-14-2012, 11:28 AM
Last Post: 1171
  can steroid injection make you worse.. sand3rd 7 33,638 06-01-2011, 08:59 AM
Last Post: Bummer Knees
  Lyrica benefits vs. side effects? sonny1 4 7,888 03-08-2011, 05:29 PM
Last Post: sonny1
  Self Insured Company...Is this better or worse for my claim? NVworker 5 8,808 03-10-2010, 01:50 AM
Last Post: NVworker
  Regular insurance/Lyrica and Tens unit Cookiecrum 9 9,837 12-14-2009, 07:44 PM
Last Post: Cookiecrum
  Lyrica users capricorn 43 21,355 12-14-2009, 09:14 AM
Last Post: capricorn
  back injury, worse off after 2 surgeries jstadfrntpn 5 7,830 09-15-2009, 02:48 PM
Last Post: jstadfrntpn
Sad fell hurt back worse-now my hands in pain golfalots 4 9,132 08-16-2009, 02:12 PM
Last Post: golfalots
  Lyrica Bummer Knees 21 11,061 08-17-2007, 09:10 PM
Last Post: sweet tooth

Forum Jump:


Browsing: 1 Guest(s)